# SDR 95FDEA00097

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65176641
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 520, STR 22L IS CRACKED IN UPPER FLANGE OF FRAME.  REMOVED AND REPLACED NEW FRAME.
